# SDR P5CA9701212

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT NR 2 SPOILER ACTUATOR SUPPORT FITTING.  REMOVED AND REPLACED PER MM 27-61-02, OPS CK 27-61-00.
